# SDR AALA20040709

- Difficulty date: July 5, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283W6032
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - SEAT MOUNTED EMERGENCY LIGHTS FROM 7D THROUGH 11D INOPERATIVE.  REPLACED FLOOR MOUNTED BATTERY PACK FORWARD OF SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
